# SDR DALA2023101908610

- Difficulty date: October 19, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 16,448 hours, 1,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 EMERGENCY EXIT SIGNS INOPERATIVE. LOCATIONS 605. CORRECTIVE ACTION: OPS TEST PERF SATIS. NO FAULTS. (0024291)
